Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 1

All articles in this issue are freely accessible.

Distribution of residues in approximate subgroups of $\mathbb {F}_p^*$
Norbert Hegyvári and François Hennecart.
Proc. Amer. Math. Soc. 140 (2012), 1-6
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the quantization of zero-weight super dynamical $r$-matrices
Gizem Karaali.
Proc. Amer. Math. Soc. 140 (2012), 7-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Products of squares in finite simple groups
Martin W. Liebeck, E. A. O’Brien, Aner Shalev and Pham Huu Tiep.
Proc. Amer. Math. Soc. 140 (2012), 21-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the connectedness of the branch locus of the moduli space of Riemann surfaces of low genus
Gabriel Bartolini and Milagros Izquierdo.
Proc. Amer. Math. Soc. 140 (2012), 35-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Nowhere-harmonic colorings of graphs
Matthias Beck and Benjamin Braun.
Proc. Amer. Math. Soc. 140 (2012), 47-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Large subgroups of a finite group of even order
Bernhard Amberg and Lev Kazarin.
Proc. Amer. Math. Soc. 140 (2012), 65-68
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dualities for self–small groups
Simion Breaz and Phill Schultz.
Proc. Amer. Math. Soc. 140 (2012), 69-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Recollements from generalized tilting
Dong Yang.
Proc. Amer. Math. Soc. 140 (2012), 83-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Algebras with radical square zero are either self-injective or CM-free
Xiao-Wu Chen.
Proc. Amer. Math. Soc. 140 (2012), 93-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Construction of central units in integral group rings of finite groups
Eric Jespers and M. M. Parmenter.
Proc. Amer. Math. Soc. 140 (2012), 99-107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Bounding the first Hilbert coefficient
Krishna Hanumanthu and Craig Huneke.
Proc. Amer. Math. Soc. 140 (2012), 109-117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Locally nilpotent derivations with a PID ring of constants
Moulay A. Barkatou and M’hammed El Kahoui.
Proc. Amer. Math. Soc. 140 (2012), 119-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cullen numbers with the Lehmer property
José María Grau Ribas and Florian Luca.
Proc. Amer. Math. Soc. 140 (2012), 129-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Separating invariants for the basic ${\mathbb G}_{a}$-actions
Jonathan Elmer and Martin Kohls.
Proc. Amer. Math. Soc. 140 (2012), 135-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Recollements of Gorenstein derived categories
Nan Gao.
Proc. Amer. Math. Soc. 140 (2012), 147-152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On compactness of the $\overline {\partial }$-Neumann problem and Hankel operators
Mehmet Çeli̇k and Sönmez Şahutoğlu.
Proc. Amer. Math. Soc. 140 (2012), 153-159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On harmonic functions and the Schwarz lemma
David Kalaj and Matti Vuorinen.
Proc. Amer. Math. Soc. 140 (2012), 161-165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On commutativity of the commutant of strongly irreducible operator
Jue-Xian Li.
Proc. Amer. Math. Soc. 140 (2012), 167-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The penalized Lebesgue constant for surface spline interpolation
Thomas Hangelbroek.
Proc. Amer. Math. Soc. 140 (2012), 173-187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A uniqueness theorem for meromorphic mappings with two families of hyperplanes
Gerd Dethloff, Sy Duc Quang and Tran Van Tan.
Proc. Amer. Math. Soc. 140 (2012), 189-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The C*-algebra of a partial isometry
Berndt Brenken and Zhuang Niu.
Proc. Amer. Math. Soc. 140 (2012), 199-206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Young measures as probability distributions of Loeb spaces
Bang-He Li and Tian-Hong Li.
Proc. Amer. Math. Soc. 140 (2012), 207-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stably inverse shadowable transitive sets and dominated splitting
Keonhee Lee and Manseob Lee.
Proc. Amer. Math. Soc. 140 (2012), 217-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A pseudorotation with quadratic irrational rotation number
Mark Turpin.
Proc. Amer. Math. Soc. 140 (2012), 227-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Harmonic functions on hyperbolic graphs
Camille Petit.
Proc. Amer. Math. Soc. 140 (2012), 235-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On subfactors arising from asymptotic representations of symmetric groups
Makoto Yamashita.
Proc. Amer. Math. Soc. 140 (2012), 249-261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833537
A uniform Fourier restriction theorem for surfaces in $\mathbb {R}^d$
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 140 (2012), 263-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Extremal Kleinian groups
William Abikoff and William J. Harvey.
Proc. Amer. Math. Soc. 140 (2012), 267-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Almost periodic solutions to some second-order nonautonomous differential equations
Toka Diagana.
Proc. Amer. Math. Soc. 140 (2012), 279-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Second eigenvalue of a Jacobi operator of hypersurfaces with constant scalar curvature
Haizhong Li and Xianfeng Wang.
Proc. Amer. Math. Soc. 140 (2012), 291-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the complexity of the relations of isomorphism and bi-embeddability
Luca Motto Ros.
Proc. Amer. Math. Soc. 140 (2012), 309-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A metric between quasi-isometric trees
Álvaro Martínez-Pérez.
Proc. Amer. Math. Soc. 140 (2012), 325-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A $K$-theoretic proof of the Morse index theorem in semi-Riemannian geometry
Nils Waterstraat.
Proc. Amer. Math. Soc. 140 (2012), 337-349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Plane continua and totally disconnected sets of buried points
Jan van Mill and Murat Tuncali.
Proc. Amer. Math. Soc. 140 (2012), 351-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Infinite sequences of mutually non-conjugate surface braids representing same surface-links
Masahide Iwakiri.
Proc. Amer. Math. Soc. 140 (2012), 357-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the crossing numbers of a virtual knot
Shin Satoh and Yumi Tomiyama.
Proc. Amer. Math. Soc. 140 (2012), 367-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions